Journal article icon

Journal article

Almost-prime k-tuples

Publication status:
Published
Peer review status:
Peer reviewed
Version:
Author's Original

Actions


Access Document


Files:
Publisher copy:
10.1112/S0025579313000028

Authors


More by this author
Department:
Oxford, MPLS, Mathematical Institute
Publisher:
Cambridge University Press Publisher's website
Journal:
Mathematika Journal website
Volume:
60
Issue:
1
Pages:
108-138
Publication date:
2013-09-06
DOI:
ISSN:
0025-5793 and 2041-7942
Pubs id:
pubs:430804
URN:
uri:a45ea907-cd68-46a4-8da9-d31ce4b1c645
UUID:
uuid:a45ea907-cd68-46a4-8da9-d31ce4b1c645
Local pid:
pubs:430804
Keywords:

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP